MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE LEAD
Model Number 0665
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Codes Pneumothorax (2012); Discomfort (2330); Asystole (4442)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient underwent a planned system replacement procedure to upgrade therapy from a pacemaker system to an implantable cardioverter defibrillator (icd) system.After the procedure, the patient was transferred out of the surgical suite and put on a monitor.The nurses monitoring the patient contacted the boston scientific field representative who attended the surgical procedure approximately one hour later indicating the patient was exhibiting pauses in rhythm and some asystole as observed on the monitor.The patient was noted to be pace therapy dependent.The patient also described a sensation of what felt like electricity running down their arm.The patient was provided external pacing therapy and a chest tube was placed due to pneumothorax.When the representative arrived back at the hospital, this newly implanted right ventricular (rv) lead was reprogrammed to maximum pacing output and consistent capture was observed.The physician elected to reposition the new rv lead and connected a pacing system analyzer (psa) to the previous rv lead that had been surgically abandoned in order to provide pacing therapy during the surgical procedure.The new rv lead was surgically repositioned to a slightly different location in the right ventricle and was indicating to be performing well.The rv lead remains in-service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RELIANCE 4-FRONT
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15365716
Report Number2124215-2022-34456
Device Sequence Number6927614
Product Code LWS
UDI-Device Identifier00802526496967
UDI-Public00802526496967
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/07/2022
Device Model Number0665
Device Catalogue Number0665
Device Lot Number505012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale